# SDR USAAF01021

- Difficulty date: May 8, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N866US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11310
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D31873101
- Condition: Disconnected
- Location: Evac Slide
- Part time: 18,536 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING A SCHEDULED SLIDE CHANGE, FOUND THE SLIDE TO BE REMOVED DID NOT HAVE THE SLIDE GIRT ATTACHED TO THE GIRT BAR, ALTHOUGH THE FIRING CABLE WAS STILL ATTACHED.  MAINTENANCE COMPLETED THE SLIDE CHANGE.  (M)
